Delay-dependent robust stabilization for uncertain time-delay systems with saturating actuators-LMI approach

Te Jen Su, Chien Yu Lu, Jason Sheng-Hon Tsai

Research output: Contribution to journalConference article

7 Citations (Scopus)

Abstract

This paper provides new stabilization criteria for a class of uncertain linear time-delay systems with saturating actuators for time-varying delays. Based on Lyapunov-Kravoskii functionals combined with LMI techniques, simple and improved delay-dependent robust stability criteria, which are given in terms of quadratic forms of state and LMI, are derived. The proposed results are applicable to robust control design.

Original languageEnglish
Pages (from-to)3357-3358
Number of pages2
JournalProceedings of the American Control Conference
Volume4
Publication statusPublished - 2002 Jan 1
Event2002 American Control Conference - Anchorage, AK, United States
Duration: 2002 May 82002 May 10

Fingerprint

Stability criteria
Robust control
Time delay
Actuators
Stabilization
Robust stability

All Science Journal Classification (ASJC) codes

  • Electrical and Electronic Engineering

Cite this

@article{2b16a13d441c4641861fc73c204d91ed,
title = "Delay-dependent robust stabilization for uncertain time-delay systems with saturating actuators-LMI approach",
abstract = "This paper provides new stabilization criteria for a class of uncertain linear time-delay systems with saturating actuators for time-varying delays. Based on Lyapunov-Kravoskii functionals combined with LMI techniques, simple and improved delay-dependent robust stability criteria, which are given in terms of quadratic forms of state and LMI, are derived. The proposed results are applicable to robust control design.",
author = "Su, {Te Jen} and Lu, {Chien Yu} and Tsai, {Jason Sheng-Hon}",
year = "2002",
month = "1",
day = "1",
language = "English",
volume = "4",
pages = "3357--3358",
journal = "Proceedings of the American Control Conference",
issn = "0743-1619",
publisher = "Institute of Electrical and Electronics Engineers Inc.",

}

Delay-dependent robust stabilization for uncertain time-delay systems with saturating actuators-LMI approach. / Su, Te Jen; Lu, Chien Yu; Tsai, Jason Sheng-Hon.

In: Proceedings of the American Control Conference, Vol. 4, 01.01.2002, p. 3357-3358.

Research output: Contribution to journalConference article

TY - JOUR

T1 - Delay-dependent robust stabilization for uncertain time-delay systems with saturating actuators-LMI approach

AU - Su, Te Jen

AU - Lu, Chien Yu

AU - Tsai, Jason Sheng-Hon

PY - 2002/1/1

Y1 - 2002/1/1

N2 - This paper provides new stabilization criteria for a class of uncertain linear time-delay systems with saturating actuators for time-varying delays. Based on Lyapunov-Kravoskii functionals combined with LMI techniques, simple and improved delay-dependent robust stability criteria, which are given in terms of quadratic forms of state and LMI, are derived. The proposed results are applicable to robust control design.

AB - This paper provides new stabilization criteria for a class of uncertain linear time-delay systems with saturating actuators for time-varying delays. Based on Lyapunov-Kravoskii functionals combined with LMI techniques, simple and improved delay-dependent robust stability criteria, which are given in terms of quadratic forms of state and LMI, are derived. The proposed results are applicable to robust control design.

UR - http://www.scopus.com/inward/record.url?scp=0036060915&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0036060915&partnerID=8YFLogxK

M3 - Conference article

AN - SCOPUS:0036060915

VL - 4

SP - 3357

EP - 3358

JO - Proceedings of the American Control Conference

JF - Proceedings of the American Control Conference

SN - 0743-1619

ER -